HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Re-started on diamox ans struggling with symptoms

View previous topic View next topic Go down 
AuthorMessage
sathi2012
Member
Member
avatar


PostSubject: Re-started on diamox ans struggling with symptoms   Sun Oct 14, 2012 11:20 pm

I have been suffering from IIH from Jan 2012. I had LP with 32 in Feb 2012. Right away started with diamox 1000mg till March 2012. Had pulsatile sound on and off in my right ear after taking diamox. Then my NO reduced the dosage to 750 mg till June 2012. Meanwhile lost 10 pounds and was doing very well. I weigh 138 pounds right now. NO reduced the dosage to 500 mg till Sep 2012. On checking the optic nerves and tests, she asked to stop the medication. As a process of weaning off I tapered the dosage to 250 mg for 3 weeks and then stopped completely. Immediately after stopping had dizzy spells, heavy eyes and more pulsatile sound. After a week of struggle, with NOs instruction started back on diamox 375 mg but still feel dizzy and more pulsatile sound even after 5 days Vision has got better with little heaviness and pain. Noticed my temperature has dropped to 96 and bp 107/62. Is something there to worry about? is the symptoms related to withdrawal or iih has flared up? My NO is very rude and says I dont take care of dizziness.:(
Wanted to stop the medication as me and my husband planned to start family in few months. I work in computers and feel so bad to be called as a sick person :(..
Will I be back to normal, scared of LP again.

P.S. Have Polycystic ovary Syndrome.
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Re-started on diamox ans struggling with symptoms   Thu Nov 01, 2012 8:55 pm

I think that the best thing you can do is contact your Neurologist, especially as you are experiencing these problems. I know LP's are not pleasant but it could be that you may need one, and also be put back onto the Diamox.
Back to top Go down
http://www.ihaveiih.com
 

Re-started on diamox ans struggling with symptoms

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: Other conditions common with IIH-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum